Cholesterol Medication Side Effects
Theme: Health and Medical Research
Air Date: 11/22/07
Producer: Shelley Schlender
Description: Ron Rosedale, MD, talks about the potential side effects of cholesterol lowering medications.
HOST INTRO: Cholesterol medications are widely used in America. But people who take them often complain about weakness and muscle pain. Why do these side effects happen? What if these symptoms turn deadly? To find out, up next, we'll talk with Dr. Ron Rosedale. Dr. Rosedale is the author of The Rosedale Diet. Here's KGNU's Shelley Schlender, talking with Dr. Rosedale.
Thanks to Shelley Schlender for that report. This broadcast is part of a 50-minute interview with Dr. Rosedale, with more about how to lower the risk of damage from cholesterol lowering drugs. This longer format interview is available to people who call in and pledge their support to KGNU.
Groups Featured in this report include:
Rosedale Advanced Metabolic Labs, 720.859.4132, advancedmetaboliclabs.com